Alert archive / Illinois / Flash Flood Warnings in 2014
Flash Flood Warning 10, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 3, 2014, 8:15 PM CDT for 11 counties in Illinois. It was in force for 11 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 8:15 PM CDT (01:15 UTC)
- Expired
- Apr 4, 2014, 7:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Jefferson County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL
The radar
The Evansville,IN radar (KVWX), 76 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:33 PM CDT | FLASH FLOOD | Cobden, IL | NUMEROUS VEHICLES SWEPT OFF OF ROADWAY. 1 HOME OWNER RESCUED. ONE HOME WITH WATER AS HIGH AS THE ELECTRICAL PANEL. |
| Apr 3, 9:44 PM CDT | FLASH FLOOD | Omaha, IL | MAJOR FLASH FLOODING REPORTED IN THE COMMUNITY. HWY 1 UNDER WATER. |
| Apr 3, 10:00 PM CDT | FLASH FLOOD | Eldorado, IL | WIDESPREAD FLASH FLOODING IN THE COMMUNITY. EVACUATIONS TAKING PLACE. VEHCILES STRANDED. |
| Apr 3, 10:00 PM CDT | FLASH FLOOD | Harrisburg, IL | WIDESPREAD FLASH FLOODING IN THE COMMUNITY. MULTIPLE STREETS UNDER WATER. RESIDENCES STARTING TO FLOOD. MOST OF THE FLOODING IS OCCURRING ON THE SOUTHEAST SIDE OF TOWN. |
| Apr 3, 10:13 PM CDT | FLASH FLOOD | Marion, IL | MAJOR STREET FLOODING WITH SOME STREETS WITH LARGE AMOUNT OF RUNNING WATER. |
| Apr 3, 11:50 PM CDT | FLASH FLOOD | Eldorado, IL | SEVERAL HOMES BEING EVACUATED. VEHICLES RESCUES PERFORMED ALONG HWY 45. SEVERAL BUSINESSES RECEIVING WATER DAMAGE. SECTIONS OF ROUTE HWY 45 UNDER 1.5 FEET OF WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
497
WGUS53 KPAH 040115
FFWPAH
ILC047-055-059-065-081-165-181-185-191-193-199-040715-
/O.NEW.KPAH.FF.W.0010.140404T0115Z-140404T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
815 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
GALLATIN COUNTY IN SOUTHERN ILLINOIS...
HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS...
JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
SALINE COUNTY IN SOUTHERN ILLINOIS...
UNION COUNTY IN SOUTHERN ILLINOIS...
WABASH COUNTY IN SOUTHEAST ILLINOIS...
WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...
WHITE COUNTY IN SOUTHEAST ILLINOIS...
WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 215 AM CDT.
* AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. SCATTERED
THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING OVER THE WARNED
AREA. LOCALLY HEAVY RAINFALL IS LIKELY OVER ALREADY SATURATED
GROUND.
* LOCATIONS IN THE WARNED AREA INCLUDE...
FAIRFIELD...MOUNT VERNON...ALBION...MOUNT CARMEL...WAYNE CITY...
BLUFORD...CISNE...WOODLAWN...CROSSVILLE...GRAYVILLE...WEST SALEM
AND LANCASTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3857 8765 3828 8784 3824 8797 3816 8791
3805 8804 3789 8802 3789 8810 3780 8803
3757 8814 3760 8904 3733 8905 3734 8948
3734 8944 3757 8952 3761 8916 3847 8914
3848 8870 3861 8869
$$
PS1 follow-up statement
670
WGUS53 KPAH 040623
FFWPAH
ILC047-055-059-065-081-165-181-185-191-193-199-041200-
/O.EXT.KPAH.FF.W.0010.000000T0000Z-140404T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
123 AM CDT FRI APR 4 2014
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
GALLATIN COUNTY IN SOUTHERN ILLINOIS...
HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS...
JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
SALINE COUNTY IN SOUTHERN ILLINOIS...
UNION COUNTY IN SOUTHERN ILLINOIS...
WABASH COUNTY IN SOUTHEAST ILLINOIS...
WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...
WHITE COUNTY IN SOUTHEAST ILLINOIS...
WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...
* UNTIL 700 AM CDT.
* WHILE THE HEAVIEST RAINS HAVE MOVED EAST...LIGHT TO MODERATE RAINS
WILL PERSIST EARLY THIS MORNING...THEN END. SIGNIFICANT FLOODING
WILL CONTINUE IN SOME AREAS...ESPECIALLY ACROSS PORTIONS OF
SALINE...HAMILTON...WILLIAMSON...AND GALLATIN COUNTIES.
* LOCATIONS IN THE WARNED AREA INCLUDE...
MCLEANSBORO...BENTON...CARMI...REND LAKE AREA...CHRISTOPHER...
FAIRFIELD...MOUNT VERNON...ALBION...MOUNT CARMEL...NORRIS CITY...
ENFIELD...WEST CITY...VALIER...WAYNE CITY...BLUFORD...SESSER...
CROSSVILLE...GRAYVILLE...WOODLAWN AND CISNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
THE DANGEROUS OF FLOODING ARE VERY DIFFICULT TO RECOGNIZE AT NIGHT
&&
LAT...LON 3857 8765 3828 8784 3824 8797 3816 8791
3805 8804 3789 8802 3789 8810 3780 8803
3757 8814 3760 8904 3733 8905 3734 8948
3734 8944 3757 8952 3761 8916 3847 8914
3848 8870 3861 8869
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 7:10 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 3, 7:10 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 710 PM CDT Thu Apr 3 2014 .UPDATE... Isolated severe tstms are still possible this evening in the PAH forecast area as a mid-level cap begins to erode. The main event will be with the approach of a cold front around midnight. Updated aviation section. && .SHORT TERM /Tonight through Saturday night/... Issued at 250 PM CDT Thu Apr 3 2014 Main concern in the short term is severe weather and flooding potential tonight. Over the past 24 hours...three convective complexes have affected parts of the forecast area. These complexes were forecast very poorly by the models...including the high res mesoscale models. Based on the poor track record of the models...there is not a high degree of confidence in the evolution of convection tonight. Widespread convection earlier today stabilized much of southern Illinois...southwest Indiana...and northwest Kentucky. To the south of this activity...SPC objective analysis charts indicate surface based capes from 1000 to 2000 j/kg as of 19z...but also some convective inhibition. NAM/RAP model soundings indicate a warm layer around 750 to 800 mb that may be capping development. This warm layer will erode this evening...but then lapse rates below 850 mb become poor. By 04z widespread convection will develop or move into the forecast area as a potent 500 mb shortwave over the Plains lifts northeast...producing strong deep layer forcing in a very moist environment. RAP forecast soundings indicate the low level jet will increase to 60 knots as it shifts east to the Mississippi River around or shortly after 00z. In general...shear profiles and hodographs will become more favorable for supercells by 00z...especially west of the Kentucky Lake region. The potential limiting factor will be low to mid level lapse rates...as noted above. Wind fields will become more unidirectional late this evening...as evidenced by curved hodographs becoming more straight line. This will result in a transition to a linear /qlcs/ storm mode...with damaging straight line winds the primary threat. Isolated qlcs tornadoes will be possible. Convective complexes over the past 24 hours have produced locally heavy rainfall...leading to some isolated flash flooding. With a strong low level jet and unseasonably moist air mass in place...there is a potential for more heavy rain. A Flash Flood Watch has been issued to address this potential. These complexes have missed most of southeast Missouri...so that area was not included in the watch. The cold front will exit the khop/kevv areas by 12z...bringing an end to all activity. There may be considerable instability cu/stratocu during the day...per gfs and nam model soundings. Temps will generally remain steady in the 50s with gusty northwest winds. Friday night through Saturday night will be mainly clear and cool with some potential for frost in the early morning hours. Surface high pressure will pass over or just north of the forecast area on Saturday. .LONG TERM /Sunday through Thursday/... Issued at 250 PM CDT Thu Apr 3 2014 The next weather system takes shape to our south Sunday, and for at least the second consecutive day, moves in with pcpn Sunday night and extends that at least through part of early next week. This happens as a broad long wave trof carves out across the eastern half of the country, with us in the cool/damp flow underneath. We'll go ahead and accept the allblended pops for the Sunday night through Tuesday time period, focusing on the best chance time period Sunday night as the system lifts out. Elevated instability there continues to support the isolated mention of thunder we inherited, so we kept it. Temps remain in balance with consistently forecast highs in the upper 50s to lower 60s, and lows in the upper 30s to 40s. These represent values some 10 degrees or more below climo norms for this time of year...though some hint at warming a little toward the end of the period is noted. && .AVIATION... Issued at 710 PM CDT Thu Apr 3 2014 This is a tough forecast for timing of convective events. Active convection this evening...moving in from the sw, will take VFR or MVFR conditions to temporary IFR conditions. Isolated severe weather is possible. Cold frontal passage tonight will mark the most restrictive flight conditions. Somewhat variable winds early this evening are expected to become more southerly and strengthen ahead of the system, shifting to the west late tonight. Clouds should eventually disperse tomorrow morning and return to VFR flight levels in the wake of the system's departure. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...FLASH FLOOD WATCH through Friday morning FOR KYZ001>022. MO...FLASH FLOOD WATCH through Friday morning FOR MOZ076-087-111-112. IL...FLASH FLOOD WATCH through Friday morning FOR ILZ075>078-080>094. IN...FLASH FLOOD WATCH through Friday morning FOR INZ081-082-085>088. && SHORT TERM...MY LONG TERM....DH AVIATION...DH
Hazardous weather outlook, Apr 3, 9:14 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 914 AM CDT THU APR 3 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-041000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 914 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST ACROSS THE ENTIRE REGION TODAY AND TONIGHT. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE. THE BEST CHANCE TIME PERIOD FOR SEVERE WEATHER IS LATER TODAY AND TONIGHT...WHEN THE COLD FRONT MAKES ITS APPROACH AND PASSAGE. IN ADDITION...HIGH PRECIPITABLE WATER VALUES MEANS THUNDERSTORMS ARE VERY EFFICIENT RAIN PRODUCERS TODAY AND TONIGHT. RAINFALL RATES OF 1 TO 2 INCHES AN HOUR ARE OCCURRING AND REPEATING OVER THE SAME AREAS IN MANY INSTANCES. WITH MORE HEAVY RAIN ON THE WAY...A FLASH FLOOD WATCH HAS BEEN POSTED FOR MUCH OF THE QUAD STATE...INCLUDING THE SOUTHEAST MISSOURI COUNTIES ALONG THE MISSISSIPPI RIVER...AND EXTENDING EASTWARD TO INCLUDE ALL OF SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND SOUTHWEST INDIANA. THE FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT. NO SEVERE STORMS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... FLOOD AND SEVERE WEATHER REPORTS ARE ENCOURAGED TODAY AND TONIGHT WITH SPOTTER ACTIVATION.
In the hours before
Local storm report, Apr 3, 7:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
759 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM FUNNEL CLOUD 5 N FAIRDEALING 36.74N 90.62W
04/03/2014 BUTLER MO TRAINED SPOTTER
&&
RICKSLocal storm report, Apr 3, 8:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
802 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL DONIPHAN 36.62N 90.82W
04/03/2014 M0.75 INCH RIPLEY MO EMERGENCY MNGR
&&
RICKSLocal storm report, Apr 3, 8:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
809 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL DONIPHAN 36.62N 90.82W
04/03/2014 E1.00 INCH RIPLEY MO EMERGENCY MNGR
ALSO HAD 45 MPH WIND GUSTS.
&&
RICKSLocal storm report, Apr 3, 8:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
812 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TORNADO 5 NE DONIPHAN 36.67N 90.76W
04/03/2014 RIPLEY MO PUBLIC
&&
RICKSLocal storm report, Apr 3, 8:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
814 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TORNADO 5 NE FAIRDEALING 36.89N 88.16W
04/03/2014 LYON KY TRAINED SPOTTER
&&
RICKSLocal storm report, Apr 3, 8:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
815 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TORNADO 5 NE FAIRDEALING 36.71N 90.55W
04/03/2014 BUTLER MO TRAINED SPOTTER
&&
RICKSThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:19 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Saline, White | 26 min |
| Apr 3, 8:01 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Union | 29 min |
| Apr 3, 8:24 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Union, Williamson | 51 min |
| Apr 3, 8:31 PM CDT | Severe Thunderstorm Warning | PAH | Hamilton, Saline, Williamson | 44 min |
| Apr 3, 8:34 PM CDT | Tornado Warning | PAH | Union, Williamson | 26 min |
| Apr 3, 8:55 PM CDT | Tornado Warning | PAH | Johnson, Union, Williamson | 50 min |
| Apr 3, 9:15 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hamilton, Saline, White | 45 min |
| Apr 3, 9:24 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jefferson, Perry | 51 min |
| Apr 3, 9:27 PM CDT | Tornado Warning | PAH | Gallatin, White | 33 min |
| Apr 3, 9:33 PM CDT | Severe Thunderstorm Warning | PAH | Alexander | 27 min |
| Apr 3, 9:35 PM CDT | Tornado Warning | PAH | Johnson, Saline, Williamson | 40 min |
| Apr 3, 9:45 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pulaski, Union | 45 min |
| Apr 3, 9:53 PM CDT | Flash Flood Warning | PAH | Alexander, Johnson, Pulaski | 9 hr |
| Apr 3, 9:57 PM CDT | Tornado Warning | PAH | Johnson | 33 min |
| Apr 3, 9:59 PM CDT | Severe Thunderstorm Warning | PAH | White | 46 min |
| Apr 3, 10:17 PM CDT | Tornado Warning | PAH | Johnson, Pope | 28 min |
| Apr 3, 10:32 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 43 min |
| Apr 3, 10:39 PM CDT | Severe Thunderstorm Warning | PAH | Jefferson, Wayne | 51 min |
| Apr 3, 10:42 PM CDT | Severe Thunderstorm Warning | PAH | Alexander | 33 min |
| Apr 3, 10:45 PM CDT | River Flood Warning | PAH | Gallatin, Wabash, White | 17 days |
| Apr 3, 11:08 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Union, Williamson | 52 min |
| Apr 3, 11:32 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hamilton, Johnson, Pope, Saline, White and 1 more | 43 min |
| Apr 4, 6:32 AM CDT | Areal Flood Warning | PAH | Alexander, Edwards, Franklin, Gallatin, Hamilton, Jefferson and 8 more | 24 hr |
| Apr 4, 10:39 AM CDT | River Flood Warning | PAH | Franklin, Williamson | 6 days |
| Apr 4, 10:39 AM CDT | River Flood Warning | PAH | Jackson | 10 days |
| Apr 4, 11:39 AM CDT | River Flood Warning | PAH | Alexander, Jackson, Union | 3 days |
| Apr 4, 11:39 AM CDT | River Flood Warning | PAH | Alexander | 4 days |
| Apr 4, 11:57 AM CDT | River Flood Warning | PAH | Gallatin, Hardin | 14 days |
| Apr 4, 11:57 AM CDT | River Flood Warning | PAH | Hardin, Pope | 11 days |
| Apr 4, 11:57 AM CDT | River Flood Warning | PAH | Massac, Pulaski | 13 days |
| Apr 4, 11:57 AM CDT | River Flood Warning | PAH | Alexander, Pulaski | 13 days |
Nearby
Flash Flood Warnings in Illinois, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.